# SDR DALA2022100706510

- Difficulty date: October 3, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N125DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50044
- Aircraft time: 7,402 hours, 3,403 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERA 602523-14AD SECTION I ACCOMPLISHED DURING C CHECK IN MSP OCT 2022. (LP# 2435847)
